Alert archive / Montana / Snow Advisories in 2007
Snow Advisory 1, NWS Missoula, MT
NWS Missoula, MT issued this snow advisory at Jan 2, 2007, 2:26 PM MST for 7 counties in Montana. It took effect at Jan 2, 2007, 5:00 PM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2007, 2:26 PM MST (21:26 UTC)
- In effect from
- Jan 2, 2007, 5:00 PM MST
- Expired
- Jan 3, 2007, 8:00 AM MST
- In force
- 15 hr
- Issued by
- NWS Missoula, MT
Counties Flathead County, MT, Granite County, MT, Lake County, MT, Lincoln County, MT, Missoula County, MT, Powell County, MT, Sanders County, MT
The radar
The Missoula radar (KMSX), 52 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 650 m²/s²
- 0-3 km storm-relative helicity
- 740 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 022126 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 226 PM MST TUE JAN 2 2007 A PACIFIC STORM WILL MOVE ACROSS NORTHERN IDAHO AND WESTERN MONTANA TONIGHT AND WEDNESDAY MORNING BRING HEAVY MOUNTAIN SNOW. SNOW LEVELS WILL FALL TO AROUND 4000 FEET WEDNESDAY MORNING. MTZ002-004-030930- /O.UPG.KMSO.WS.A.0001.070103T0000Z-070103T1200Z/ /O.NEW.KMSO.HS.W.0001.070103T0000Z-070103T1800Z/ WEST GLACIER REGION-LOWER CLARK FORK REGION- 226 PM MST TUE JAN 2 2007 ...HEAVY SNOW WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST WEDNESDAY ABOVE 4500 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW WARNING ABOVE 4500 FEET...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM MST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 4500 FEET WITH LOCALLY UP TO 10 INCHES TONIGHT AND WEDNESDAY MORNING. RAIN WILL ALSO CHANGE BACK TO SNOW OVERNIGHT IN THE VALLEYS WITH 1 TO 3 INCHES POSSIBLE BY WEDNESDAY MORNING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ005-030930- /O.UPG.KMSO.WS.A.0001.070103T0000Z-070103T1200Z/ /O.NEW.KMSO.HS.W.0001.070103T0700Z-070103T1800Z/ NORTHERN CLEARWATER MOUNTAINS- 126 PM PST TUE JAN 2 2007 ...HEAVY SNOW WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PST WEDNESDAY ABOVE 5000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW WARNING ABOVE 5000 FEET...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM PST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 5000 FEET WITH LOCALLY UP TO 10 INCHES CAN BE EXPECTED LATER TONIGHT AND WEDNESDAY MORNING. 1 TO 3 INCHES AREA POSSIBLE IN THE LOWER ELEVATIONS. THE SNOW LEVEL WILL START OUT NEAR 5500 FEET THIS EVENING AND THEN LOWER OVERNIGHT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ006-MTZ006-030930- /O.NEW.KMSO.HS.W.0001.070103T0700Z-070103T1800Z/ SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS- 226 PM MST TUE JAN 2 2007 /126 PM PST TUE JAN 2 2007/ ...HEAVY SNOW WARNING IN EFFECT FROM MIDNIGHT MST /11 PM PST/ TONIGHT TO 11 AM MST /10 AM PST/ WEDNESDAY ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HEAVY SNOW WARNING ABOVE 5000 FEET...WHICH IS IN EFFECT FROM MIDNIGHT MST /11 PM PST/ TONIGHT TO 11 AM MST /10 AM PST/ WEDNESDAY. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 5000 FEET WITH LOCALLY UP TO 10 INCHES CAN BE EXPECTED LATER TONIGHT AND WEDNESDAY MORNING. 1 TO 3 INCHES AREA POSSIBLE IN THE LOWER ELEVATIONS. THE SNOW LEVEL WILL START NEAR 6000 FEET THIS EVENING AND THEN LOWER TO 4500 FEET BY WEDNESDAY MORNING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ001-030930- /O.UPG.KMSO.WS.A.0001.070103T0000Z-070103T1200Z/ /O.NEW.KMSO.SN.Y.0001.070103T0000Z-070103T1500Z/ KOOTENAI/CABINET REGION- 226 PM MST TUE JAN 2 2007 ...SNOW ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST WEDNESDAY ABOVE 4500 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY ABOVE 4500 FEET...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED ABOVE 4500 FEET TONIGHT AND EARLY WEDNESDAY. THE SNOW LEVEL IS EXPECTED TO FALL TO THE VALLEY FLOORS LATE TONIGHT WITH 1 TO 3 INCHES ALSO POSSIBLE IN THE LOWER ELEVATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ043-030930- /O.UPG.KMSO.WS.A.0001.070103T0600Z-070103T1800Z/ /O.NEW.KMSO.SN.Y.0001.070103T0700Z-070103T1800Z/ POTOMAC/SEELEY LAKE REGION- 226 PM MST TUE JAN 2 2007 ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM MST WEDNESDAY ABOVE 4500 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY ABOVE 4500 FEET...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM MST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW ACCUMULATION OF 3 TO 6 INCHES CAN BE EXPECTED ABOVE 4500 FEET LATE TONIGHT AND WEDNESDAY MORNING. HIGHER SNOW ACCUMULATIONS CAN BE EXPECTED AT HIGHER ELEVATION. RAIN WILL ALSO CHANGE TO SNOW IN THE VALLEYS LATE TONIGHT WITH 1 TO 3 INCHES POSSIBLE. THE SNOW LEVEL WILL START NEAR 5500 FEET THIS EVENING AND LOWER TO 4000 FEET BY WEDNESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
4 follow-up statements
000 WWUS45 KMSO 030149 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 649 PM MST TUE JAN 2 2007 A PACIFIC STORM WILL MOVE ACROSS NORTHERN IDAHO AND WESTERN MONTANA TONIGHT AND WEDNESDAY MORNING BRING HEAVY MOUNTAIN SNOW. SNOW LEVELS WILL FALL TO AROUND 4000 FEET WEDNESDAY MORNING. IDZ005-031000- /O.EXT.KMSO.HS.W.0001.070103T0200Z-070103T1800Z/ NORTHERN CLEARWATER MOUNTAINS- 549 PM PST TUE JAN 2 2007 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 10 AM PST WEDNESDAY ABOVE 5000 FEET... THE HEAVY SNOW WARNING ABOVE 5000 FEET IS NOW IN EFFECT UNTIL 10 AM PST WEDNESDAY. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 5000 FEET WITH LOCALLY UP TO 10 INCHES CAN BE EXPECTED TONIGHT THROUGH WEDNESDAY MORNING. 1 TO 3 INCHES AREA POSSIBLE IN THE LOWER ELEVATIONS. THE SNOW LEVEL WILL START OUT NEAR 5500 FEET THIS EVENING AND THEN LOWER OVERNIGHT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ002-004-031000- /O.CON.KMSO.HS.W.0001.000000T0000Z-070103T1800Z/ WEST GLACIER REGION-LOWER CLARK FORK REGION- 649 PM MST TUE JAN 2 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY ABOVE 4500 FEET... A HEAVY SNOW WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 11 AM MST WEDNESDAY. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 4500 FEET WITH LOCALLY UP TO 10 INCHES TONIGHT AND WEDNESDAY MORNING. RAIN WILL ALSO CHANGE BACK TO SNOW OVERNIGHT IN THE VALLEYS WITH 1 TO 3 INCHES POSSIBLE BY WEDNESDAY MORNING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ IDZ006-MTZ006-031000- /O.CON.KMSO.HS.W.0001.070103T0700Z-070103T1800Z/ SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS- 649 PM MST TUE JAN 2 2007 /549 PM PST TUE JAN 2 2007/ ...HEAVY SNOW WARNING REMAINS IN EFFECT FROM MIDNIGHT MST /11 PM PST/ TONIGHT TO 11 AM MST /10 AM PST/ WEDNESDAY ABOVE 5000 FEET... A HEAVY SNOW WARNING ABOVE 5000 FEET REMAINS IN EFFECT FROM MIDNIGHT MST /11 PM PST/ TONIGHT TO 11 AM MST /10 AM PST/ WEDNESDAY. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 5000 FEET WITH LOCALLY UP TO 10 INCHES CAN BE EXPECTED LATER TONIGHT AND WEDNESDAY MORNING. 1 TO 3 INCHES AREA POSSIBLE IN THE LOWER ELEVATIONS. THE SNOW LEVEL WILL START NEAR 6000 FEET THIS EVENING AND THEN LOWER TO 4500 FEET BY WEDNESDAY MORNING. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ MTZ001-031000- /O.CON.KMSO.SN.Y.0001.000000T0000Z-070103T1500Z/ KOOTENAI/CABINET REGION- 649 PM MST TUE JAN 2 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY ABOVE 4500 FEET... A SNOW ADVISORY ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. SNOW ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED ABOVE 4500 FEET TONIGHT AND EARLY WEDNESDAY. THE SNOW LEVEL IS EXPECTED TO FALL TO THE VALLEY FLOORS LATE TONIGHT WITH 1 TO 3 INCHES ALSO POSSIBLE IN THE LOWER ELEVATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ043-031000- /O.CON.KMSO.SN.Y.0001.070103T0700Z-070103T1800Z/ POTOMAC/SEELEY LAKE REGION- 649 PM MST TUE JAN 2 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM MST WEDNESDAY ABOVE 4500 FEET... A SNOW ADVISORY ABOVE 4500 FEET REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM MST WEDNESDAY. SNOW ACCUMULATION OF 3 TO 6 INCHES CAN BE EXPECTED ABOVE 4500 FEET LATE TONIGHT AND WEDNESDAY MORNING. HIGHER SNOW ACCUMULATIONS CAN BE EXPECTED AT HIGHER ELEVATION. RAIN WILL ALSO CHANGE TO SNOW IN THE VALLEYS LATE TONIGHT WITH 1 TO 3 INCHES POSSIBLE. THE SNOW LEVEL WILL START NEAR 5500 FEET THIS EVENING AND LOWER TO 4000 FEET BY WEDNESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 030633 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1133 PM MST TUE JAN 2 2007 MTZ002-004-031245- /O.CAN.KMSO.HS.W.0001.000000T0000Z-070103T1800Z/ /O.NEW.KMSO.WS.W.0001.070103T0633Z-070103T1800Z/ WEST GLACIER REGION-LOWER CLARK FORK REGION- 1133 PM MST TUE JAN 2 2007 ...HEAVY SNOW WARNING IS CANCELLED... ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST WEDNESDAY ABOVE 4500 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING ABOVE 4500 FEET...WHICH IS IN EFFECT UNTIL 11 AM MST WEDNESDAY. THE HEAVY SNOW WARNING HAS BEEN CANCELED. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 4500 FEET WITH LOCALLY UP TO 10 INCHES TONIGHT AND WEDNESDAY MORNING. RAIN MAY MIX OR CHANGE TO SNOW TOWARD MORNING IN THE VALLEYS WITH 1 TO 3 INCHES POSSIBLE. WINDS WILL BE 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. THESE STRONG WINDS WILL CAUSE BLOWING AND DRIFTING SNOW WITH LOCALIZED WHITEOUT CONDITIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS WITH LOCAL WHITEOUT CONDITIONS CAN BE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ006-MTZ006-031245- /O.CAN.KMSO.HS.W.0001.070103T0700Z-070103T1800Z/ /O.NEW.KMSO.WS.W.0001.070103T0633Z-070103T1800Z/ SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS- 1133 PM MST TUE JAN 2 2007 /1033 PM PST TUE JAN 2 2007/ ...HEAVY SNOW WARNING IS CANCELLED... ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST /10 AM PST/ WEDNESDAY ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING ABOVE 5000 FEET...WHICH IS IN EFFECT UNTIL 11 AM MST /10 AM PST/ WEDNESDAY. THE HEAVY SNOW WARNING HAS BEEN CANCELED. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 5000 FEET WITH LOCALLY UP TO 10 INCHES CAN BE EXPECTED TONIGHT AND WEDNESDAY MORNING. 1 TO 3 INCHES AREA POSSIBLE IN THE LOWER ELEVATIONS. SNOW LEVELS WILL LOWER TO 4500 FEET BY WEDNESDAY MORNING. WINDS WILL BE 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. THESE STRONG WINDS WILL CAUSE BLOWING AND DRIFTING SNOW WITH LOCALIZED WHITEOUT CONDITIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS WITH LOCAL WHITEOUT CONDITIONS CAN BE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ005-031245- /O.CAN.KMSO.HS.W.0001.000000T0000Z-070103T1800Z/ /O.NEW.KMSO.WS.W.0001.070103T0633Z-070103T1800Z/ NORTHERN CLEARWATER MOUNTAINS- 1033 PM PST TUE JAN 2 2007 ...HEAVY SNOW WARNING IS CANCELLED... ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST WEDNESDAY ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING ABOVE 5000 FEET...WHICH IS IN EFFECT UNTIL 10 AM PST WEDNESDAY. THE HEAVY SNOW WARNING HAS BEEN CANCELED. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 5000 FEET WITH LOCALLY UP TO 10 INCHES CAN BE EXPECTED TONIGHT THROUGH WEDNESDAY MORNING. 1 TO 3 INCHES AREA POSSIBLE IN THE LOWER ELEVATIONS. SNOW LEVEL WILL LOWER TO 4500 FEET OVERNIGHT. WINDS WILL BE 20 TO 30 MPH WITH GUSTS UP TO 35 MPH. THESE STRONG WINDS WILL CAUSE BLOWING AND DRIFTING SNOW WITH LOCALIZED WHITEOUT CONDITIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS WITH LOCAL WHITEOUT CONDITIONS CAN BE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ043-031245- /O.CAN.KMSO.SN.Y.0001.070103T0700Z-070103T1800Z/ /O.NEW.KMSO.SB.Y.0001.070103T0633Z-070103T1800Z/ POTOMAC/SEELEY LAKE REGION- 1133 PM MST TUE JAN 2 2007 ...SNOW ADVISORY IS CANCELLED... ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 11 AM MST WEDNESDAY ABOVE 4500 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY ABOVE 4500 FEET...WHICH IS IN EFFECT UNTIL 11 AM MST WEDNESDAY. THE SNOW ADVISORY HAS BEEN CANCELED. SNOW ACCUMULATION OF 3 TO 6 INCHES CAN BE EXPECTED ABOVE 4500 FEET LATE TONIGHT AND WEDNESDAY MORNING. HIGHER SNOW ACCUMULATIONS CAN BE EXPECTED AT HIGHER ELEVATION. RAIN MAY MIX WITH OR CHANGE TO SNOW IN THE VALLEYS LATE TONIGHT WITH 1 TO 3 INCHES POSSIBLE. THE SNOW LEVEL WILL LOWER TO 4000 FEET BY WEDNESDAY MORNING. GUSTY WINDS MAY CAUSE BLOWING AND DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING. $$ MTZ001-031245- /O.CON.KMSO.SN.Y.0001.000000T0000Z-070103T1500Z/ KOOTENAI/CABINET REGION- 1133 PM MST TUE JAN 2 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY ABOVE 4500 FEET... A SNOW ADVISORY ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 8 AM MST WEDNESDAY. SNOW ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED ABOVE 4500 FEET TONIGHT AND EARLY WEDNESDAY. THE SNOW LEVEL IS EXPECTED TO FALL TO THE VALLEY FLOORS LATE TONIGHT WITH 1 TO 3 INCHES ALSO POSSIBLE IN THE LOWER ELEVATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 031225 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 525 AM MST WED JAN 3 2007 MTZ002-004-031500- /O.CON.KMSO.WS.W.0001.000000T0000Z-070103T1800Z/ WEST GLACIER REGION-LOWER CLARK FORK REGION- 525 AM MST WED JAN 3 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING ABOVE 4500 FEET... A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 4500 FEET WITH LOCALLY UP TO 10 INCHES ARE EXPECTED BY THIS MORNING. RAIN MAY MIX OR CHANGE TO SNOW THIS MORNING IN THE VALLEYS WITH 1 TO 3 INCHES POSSIBLE. WINDS WILL BE 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. THE STRONG WINDS WILL CAUSE BLOWING AND DRIFTING SNOW WITH LOCAL WHITEOUT CONDITIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS WITH LOCAL WHITEOUT CONDITIONS CAN BE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ005-006-MTZ006-031500- /O.CON.KMSO.WS.W.0001.000000T0000Z-070103T1800Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- BITTERROOT/SAPPHIRE MOUNTAINS- 525 AM MST WED JAN 3 2007 /425 AM PST WED JAN 3 2007/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST /10 AM PST/ THIS MORNING ABOVE 5000 FEET... A WINTER STORM WARNING ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 11 AM MST /10 AM PST/ THIS MORNING. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 5000 FEET WITH LOCALLY UP TO 10 INCHES CAN BE EXPECTED BY THIS MORNING. 1 TO 3 INCHES AREA POSSIBLE IN THE LOWER ELEVATIONS. SNOW LEVELS WILL LOWER TO 4500 FEET BY THIS MORNING. WINDS WILL BE 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. THE STRONG WINDS WILL CAUSE BLOWING AND DRIFTING SNOW WITH LOCAL WHITEOUT CONDITIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS WITH LOCAL WHITEOUT CONDITIONS CAN BE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ043-031500- /O.CON.KMSO.SB.Y.0001.000000T0000Z-070103T1800Z/ POTOMAC/SEELEY LAKE REGION- 525 AM MST WED JAN 3 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING ABOVE 4500 FEET... A SNOW AND BLOWING SNOW ADVISORY ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. SNOW ACCUMULATION OF 3 TO 6 INCHES CAN BE EXPECTED ABOVE 4500 FEET BY THIS MORNING. GREATER SNOW ACCUMULATIONS CAN BE EXPECTED AT HIGHER ELEVATIONS. RAIN MAY MIX WITH OR CHANGE TO SNOW IN THE VALLEYS THIS MORNING WITH 1 TO 3 INCHES POSSIBLE. GUSTY WINDS MAY CAUSE BLOWING AND DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING. $$ MTZ001-031500- /O.CON.KMSO.SN.Y.0001.000000T0000Z-070103T1500Z/ KOOTENAI/CABINET REGION- 525 AM MST WED JAN 3 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING ABOVE 4500 FEET... A SNOW ADVISORY ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. SNOW ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED ABOVE 4500 FEET BY THIS MORNING. THE SNOW LEVEL IS EXPECTED TO FALL TO THE VALLEY FLOORS THIS MORNING WITH 1 TO 2 INCHES POSSIBLE IN THE LOWER ELEVATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 031439 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 739 AM MST WED JAN 3 2007 MTZ001-031545- /O.EXP.KMSO.SN.Y.0001.000000T0000Z-070103T1500Z/ KOOTENAI/CABINET REGION- 739 AM MST WED JAN 3 2007 ...SNOW ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING ABOVE 4500 FEET... THE SNOW ADVISORY ABOVE 4500 FEET WILL EXPIRE AT 8 AM MST THIS MORNING. $$ MTZ002-004-031800- /O.CON.KMSO.WS.W.0001.000000T0000Z-070103T1800Z/ WEST GLACIER REGION-LOWER CLARK FORK REGION- 739 AM MST WED JAN 3 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING ABOVE 4500 FEET... A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 4500 FEET WITH LOCALLY UP TO 10 INCHES ARE EXPECTED BY LATE THIS MORNING. RAIN MAY MIX OR CHANGE TO SNOW THIS MORNING IN THE VALLEYS WITH 1 TO 3 INCHES POSSIBLE. WINDS WILL BE 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. THE STRONG WINDS WILL CAUSE BLOWING AND DRIFTING SNOW WITH LOCAL WHITEOUT CONDITIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS WITH LOCAL WHITEOUT CONDITIONS CAN BE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ005-006-MTZ006-031800- /O.CON.KMSO.WS.W.0001.000000T0000Z-070103T1800Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- BITTERROOT/SAPPHIRE MOUNTAINS- 739 AM MST WED JAN 3 2007 /639 AM PST WED JAN 3 2007/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST /10 AM PST/ THIS MORNING ABOVE 5000 FEET... A WINTER STORM WARNING ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 11 AM MST /10 AM PST/ THIS MORNING. SNOW ACCUMULATIONS OF 4 TO 8 INCHES ABOVE 5000 FEET WITH LOCALLY UP TO 10 INCHES CAN BE EXPECTED BY THIS MORNING. 1 TO 3 INCHES AREA POSSIBLE IN THE LOWER ELEVATIONS. SNOW LEVELS WILL LOWER TO 4500 FEET BY THIS MORNING. WINDS WILL BE 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. THE STRONG WINDS WILL CAUSE BLOWING AND DRIFTING SNOW WITH LOCAL WHITEOUT CONDITIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS WITH LOCAL WHITEOUT CONDITIONS CAN BE EXPECTED. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ043-031800- /O.CON.KMSO.SB.Y.0001.000000T0000Z-070103T1800Z/ POTOMAC/SEELEY LAKE REGION- 739 AM MST WED JAN 3 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING ABOVE 4500 FEET... A SNOW AND BLOWING SNOW ADVISORY ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. SNOW ACCUMULATION OF 3 TO 6 INCHES CAN BE EXPECTED ABOVE 4500 FEET BY THIS MORNING. GREATER SNOW ACCUMULATIONS CAN BE EXPECTED AT HIGHER ELEVATIONS. RAIN MAY MIX WITH OR CHANGE TO SNOW IN THE VALLEYS THIS MORNING WITH 1 TO 3 INCHES POSSIBLE. GUSTY WINDS MAY CAUSE BLOWING AND DRIFTING SNOW. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this snow advisory went out at Jan 2, 10:38 AM MST, 3 hours 48 minutes earlier.
Area forecast discussion, Jan 2, 10:38 AM MST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
1038 AM MST TUE JAN 2 2007
.DISCUSSION...ADDITIONAL FORECAST UPDATES HAVE BEEN ISSUED TO
REMOVE WINTER WEATHER ADVISORIES MISSOULA/BITTERROOT
VALLEYS...FLATHEAD/MISSOULA VALLEYS...GLACIER PARK REGION...AND
LOWER CLARK FORK REGION TODAY. TEMPERATURES WILL CONTINUE TO SLOWLY
MODERATE INTO THE AFTERNOON.
&&
.AVIATION...A MOIST WESTERLY FLOW WILL CONTINUE TO PRODUCE
MOUNTAIN OBSCURATIONS AT TIMES THROUGH TONIGHT. VALLEY COLD POOLS
ARE QUICKLY ERODING AND FREEZING PRECIPITATION SHOULD END THIS
MORNING. SEE APPROPRIATE TAFS AND TWEBS.
&&
.PREV DISCUSSION... /ISSUED 842 AM MST TUE JAN 2 2007/
DISCUSSION...WARMER AIR IS SURGING NORTHWARD THROUGH MANY OF THE
VALLEYS OF WESTERN MONTANA TUESDAY MORNING. THIS WARMER AIR IS
QUICKLY TURNING PRECIPITATION TO RAIN. HOWEVER...A FEW COLD POOLS
ARE PERSISTING IN NORTHWEST MONTANA AND THE MISSOULA VALLEY AND
OTHER VALLEYS EASTWARD TO SEELEY LAKE. HOWEVER..THE WARMING TREND
WILL CONTINUE AND WE WILL PROBABLY CANCEL MOST WINTER WEATHER
ADVISORIES THIS MORNING. FORECASTS MAY ALSO BE FURTHER MODIFIED TO
INCREASE TEMPERATURES TODAY AND TONIGHT. THE MILD WESTERLY
FLOW...WITH LOTS OF MOISTURE CONTINUES THROUGH TONIGHT. THERE IS LITTLE
CHANCE OF MUCH SIGNIFICANT COOLING INTO WEDNESDAY MORNING.
PREV DISCUSSION... /ISSUED 551 AM MST TUE JAN 2 2007/
UPDATE...UPDATED THE LOWER CLARK FORK AREA AND
MISSOULA/BITTERROOT VALLEYS TO INCLUDE HIGHER CHANCES FOR LIGHT
FREEZING RAIN AND INCLUDED THESE AREAS IN THE WINTER WEATHER
ADVISORY. SEE GTFWSWMSO FOR FURTHER INFORMATION.
PREV DISCUSSION... /ISSUED 338 AM MST TUE JAN 2 2007/
DISCUSSION...TODAY THROUGH WEDNESDAY NIGHT...MOIST AND RELATIVELY WARM
WESTERLY FLOW ALOFT CONTINUES OVER THE PACIFIC NORTHWEST AND
NORTHERN ROCKIES EARLY THIS MORNING AHEAD OF A STRONG PACIFIC
TROUGH. LATEST RADAR DATA AND SURFACE OBSERVATIONS INDICATING
THE WINTER WEATHER ADVISORY ISSUED FOR TODAY OVER NORTHWEST
MONTANA FOR SNOW AND LOCAL AREAS OF FREEZING RAIN A GOOD CALL.
DECIDED TO REMOVE THE LOWER CLARK FORK ZONE FROM THE ADVISORY WITH
PRECIPITATION MOVING NORTH OF THIS AREA DURING THE DAY. ISSUED A WIND
ADVISORY FOR THE HELLS CANYON AND CAMAS PRAIRIE AREAS FOR THIS
AFTERNOON. WIND OBSERVATIONS IN THE HELLS CANYON/SALMON RIVER
REGION INDICATING THE SOUTH WINDS HAVE ALREADY BEGUN BLOWING AND
WITH THE GRANGEVILLE TEMPERATURE HOVERING NEAR FREEZING...SUSPECT
THE STRONGER WINDS WILL MAKE IT TO THE SURFACE IN ALL AREAS BY
AFTERNOON. THE MAIN PORTION OF THE UPPER TROUGH AND THE
ASSOCIATED COLD FRONT WILL MOVE THROUGH NORTHERN IDAHO AND WESTERN
MONTANA TONIGHT. A GOOD BURST OF SNOW IS EXPECTED ALONG AND JUST
BEHIND THE FRONT TONIGHT HAS THE POTENTIAL TO BRING SIGNIFICANT
SNOWFALL TO ELEVATIONS ABOVE 4500 FEET IN THE NORTHERN CLEARWATER
MOUNTAINS EAST INTO NORTHWEST AND WEST-CENTRAL MONTANA TONIGHT.
ISSUED A WINTER STORM WATCH FOR THESE AREAS AS A RESULT. SEE
GTFWSWMSO FOR DETAILS.
NO REAL BREAK IN THE ACTION WEDNESDAY AS THE COLD FRONT STALLS
OVER WEST- CENTRAL MONTANA DURING THE AFTERNOON AND THE MOIST
SOUTHERLY FLOW AHEAD OF THE NEXT STORM SYSTEM BRINGS MORE RAIN AND
HIGHER ELEVATION SNOW TO MAINLY NORTHERN IDAHO...WEST-CENTRAL AND
SOUTHWEST MONTANA. A STRONG SURFACE LOW ASSOCIATED WITH THE NEXT
PACIFIC STORM SYSTEM IS FORECAST TO PASS OVER A LOOKOUT PASS TO
MISSOULA TO DRUMMOND LINE WEDNESDAY NIGHT...WITH MODERATE TO HEAVY
SNOW A GOOD BET IN THE HIGHER ELEVATIONS OF NORTH CENTRAL IDAHO
AND WEST- CENTRAL MONTANA. SNOW LEVELS WILL START OFF ABOVE 4000
FEET IN THE CLEARWATER MOUNTAINS AND LOWER CLARK FORK REGION AND
ABOVE 5500 FEET IN THE SOUTHERN CLEARWATERS AND BITTERROOT
RANGE...BEFORE RAPIDLY FALLING RAPIDLY FALLING THE VALLEY FLOORS
AFTER MIDNIGHT. THE MOUNTAINS OF NORTHWEST MONTANA WILL EXPERIENCE
SNOWFALL BUT MORE SIGNIFICANT SNOWFALL IS EXPECTED FARTHER TO THE
SOUTH.
THURSDAY THROUGH MONDAY...COLD AIR ALOFT CONTINUES TO FILTER INTO
THE REGION DURING THE DAY THURSDAY. THIS INSTABILITY ALONG WITH
RESIDUAL MOISTURE WILL PRODUCE SCATTERED SNOW SHOWERS FOR MOST
AREAS. A SHORT- LIVED RIDGE OF HIGH PRESSURE MOVES OVER THE AREA
ON FRIDAY BUT THE NEXT STRONG PACIFIC STORM SYSTEM MOVES INTO THE
AREA FRIDAY NIGHT AND SATURDAY. LATEST DATA INDICATING THAT THE
AIRMASS WILL REMAIN COLD AND KEEP PRECIPITATION SNOW FOR THE
VALLEYS SATURDAY AND AGAIN FOR SUNDAY...WITH SIGNIFICANT
ACCUMULATION POSSIBLE IN THE VALLEYS OF NORTHWEST AND WEST-CENTRAL
MONTANA.
AVIATION...A LOW STRATUS CLOUD DECK WILL REMAIN OVER THE AREA
THROUGH THE NIGHT AS PACIFIC MOISTURE STREAMS OVER THE REGION.
KGPI AND THE NORTHERN HALF OF TWEB ROUTE 336 WILL BE ESPECIALLY IMPACTED.
MOUNTAINS AND PASSES WILL BE OBSCURED BY CLOUDS AND LIGHT PRECIPITATION.
FREEZING RAIN WILL ALSO AFFECT THE VALLEYS OF NORTHWEST MONTANA
THIS MORNING... MAKING RUNWAY SURFACES AT KMSO AND KGPI SLICK.
PLEASE SEE APPROPRIATE TAFS AND TWEBS FOR FURTHER INFORMATION.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WATCH FROM 5 PM MST THIS AFTERNOON THROUGH LATE
TONIGHT ABOVE 4500 FEET FOR KOOTENAI/CABINET REGION-LOWER
CLARK FORK REGION-WEST GLACIER REGION.
WINTER WEATHER ADVISORY UNTIL 5 PM MST THIS AFTERNOON FOR
KOOTENAI/CABINET REGION.
WINTER WEATHER ADVISORY UNTIL 1 PM MST THIS AFTERNOON FOR
POTOMAC/SEELEY LAKE REGION.
WINTER STORM WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING
FOR POTOMAC/SEELEY LAKE REGION.
ID...WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR LOWER HELLS
CANYON/SALMON RIVER REGION-OROFINO/GRANGEVILLE REGION.
WINTER STORM WATCH FROM 4 PM PST THIS AFTERNOON THROUGH LATE
TONIGHT ABOVE 4500 FEET FOR NORTHERN CLEARWATER MOUNTAINS.
&&
SHORT TERM...BAUCK
LONG TERM....99
AVIATION...BAUCKHazardous weather outlook, Jan 2, 9:10 AM MST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 910 AM MST TUE JAN 2 2007 IDZ005>010-MTZ001>007-043-031200- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION- WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS- BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION- POTOMAC/SEELEY LAKE REGION- 910 AM MST TUE JAN 2 2007 /810 AM PST TUE JAN 2 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT PLEASE SEE GTFWSWMSO FOR WINTER RELATED HEADLINES FOR THE SHORT TERM. PLEASE SEE GTFNPWMSO FOR WIND RELATED HEADLINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A PACIFIC WEATHER SYSTEM IS EXPECTED TO MOVE ACROSS NORTHERN IDAHO AND WESTERN MONTANA WEDNESDAY NIGHT PRODUCING ANOTHER ROUND OF MOUNTAIN SNOW. TRAVELERS SHOULD BE PREPARED FOR WINTER DRIVING CONDITIONS OVER MOST MOUNTAIN PASSES. DETAILS ABOUT WINTER STORM WATCHES OR WARNINGS CAN BE FOUND UNDER THE GTFWSWMSO PRODUCT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 4:57 AM MST | Winter Storm Watch | MSO | Flathead, Granite, Lake, Lincoln, Mineral, Missoula and 2 more | 9 hr |
| Jan 2, 5:37 AM MST | Wind Advisory | MSO | Flathead, Lake, Sanders | 22 hr |
| Jan 2, 2:26 PM MST | Heavy Snow Warning | MSO | Flathead, Granite, Lake, Mineral, Missoula, Ravalli and 1 more | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.